# SDR DALA13065651401

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 67,568 hours, 26,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE EMERGENCY LIGHTS AT C2 AND 4R DOOR WOULD NOT SHUTOFF.  MAINTENANCE REPLACED LIGHT BATTERY POWER SUPPLY M733.  SYSTEM OPS ARE NORMAL.
